MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA APOLLO; ANESTHESIA MACHINE

DRÄGERWERK AG & CO. KGAA APOLLO; ANESTHESIA MACHINE
Model Number 8606500
Medical Device Problem Codes Gas Output Problem (1266); Failure to Deliver (2338); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hospital's biomed was seeking dräger's assistance, provided a log file and reported that a cut in the lower ventilator piston diaphragm was found during inspection of the device.Upon log file review, dräger confirms that the cut in the diaphragm had caused the shut down of automatic ventilation.The failure mechanism can be explained as follows: the device is equipped with a pump that generates an auxiliary vacuum pressure which is needed to actuate the valves that control the ventilation cycles and to keep the piston diaphragm in place during ventilator operation.To protect the patient from potentially hazardous output of pressure and flow and to prevent from serious damages to the ventilator unit the device is designed to shut down automatic ventilation when the vacuum pressure drops below a certain threshold.The shut-down is accompanied by a corresponding alarm, manual ventilation via the built-in breathing bag will still be possible, and the monitoring functionalities remain unaffected as well.The biomed confirmed that replacement of the diaphragm has put back the device into fully operable state.The ffr of the diaphragm is inconspicuous and accepted.
 
Event or Problem Description
It was reported that the device shut down automatic ventilation during use while posting a corresponding alarm.The event did not lead to consequences for the patient.

Brand Name
APOLLO
Common Device Name
ANESTHESIA MACHINE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key22673701
Report Number9611500-2025-00425
Device Sequence Number18013905
Product Code BSZ
UDI-Device Identifier04048675229674
UDI-Public(01)04048675229674(11)181220(93)8606500-65
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042607
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8606500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown